How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55449
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have used a cream on my face its left me with a red

Resolved Question:

I have used a cream on my face its left me with a red irritated. Patch where i used it
Submitted: 11 months ago.
Category: Medical
Customer: replied 11 months ago.
Are there any thing to take it away
Expert:  Dr. Phil, MD replied 11 months ago.

Thanks for this question

Do you have a picture?

Customer: replied 11 months ago.
Expert:  Dr. Phil, MD replied 11 months ago.

I would use a little hydrocortisone on this area

It should heal up nicely though

Customer: replied 11 months ago.
It has been there for a while will that matter
Expert:  Dr. Phil, MD replied 11 months ago.

no

Dr. Phil, MD and other Medical Specialists are ready to help you

Related Medical Questions